Alert archive / Oklahoma / Tornado Warnings in 2009
Tornado Warning 8, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Feb 10, 2009, 7:15 PM CST for Carter County, Love County, Oklahoma. It was in force for 30 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 10, 2009, 7:15 PM CST (01:15 UTC)
- Expired
- Feb 10, 2009, 7:45 PM CST
- In force
- 30 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Carter County, OK, Love County, OK
The radar
The Norman radar (KTLX), 129 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 10, 7:15 PM CST | HAIL 1 | 1 N Wilson, OK | |
| Feb 10, 7:20 PM CST | HAIL 1 | 2 S Lone Grove, OK | |
| Feb 10, 7:20 PM CST | HAIL 2.75 | Lone Grove, OK | TEXACO RD |
| Feb 10, 7:22 PM CST | HAIL 1.75 | 1 E Lone Grove, OK | HWY 70 EAST OF KELLER RD |
| Feb 10, 7:30 PM CST | TORNADO 4 | Lone Grove, OK | *** 8 FATAL, 25 INJ *** PRELIMINARY SURVEY INDICATES A LARGE TORNADO TRACKED FROM FAR SOUTHEASTERN JEFFERSON COUNTY NEAR PETERSBURG /AT ABOUT 650 PM/ ACROSS WESTERN LOVE COUNTY...CENTRAL CARTER COUNTY AND INTO SOUTHERN MURRAY COUNTY 5 MILES SOUTHEAST OF DOUGHE |
| Feb 10, 7:30 PM CST | TORNADO | Lone Grove, OK | *** 2 FATAL, 25 INJ *** LARGE TORNADO TRACKED FROM WESTERN LOVE COUNTY ACROSS CENTRAL CARTER COUNTY CAUSING EXTENSIVE DAMAGE... PARTICULARY IN THE LONE GROVE AND ARDMORE AREAS. THIS INFORMATION IS PRELIMINARY AS RESCUE AND RECOVERY EFFORTS ARE UNDERWAY. |
| Feb 10, 7:40 PM CST | TSTM WND GST 58 | Wnw Ardmore, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 10, 12:49 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.3 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1279 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 1053 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 218 m²/s²
- 0-3 km storm-relative helicity
- 215 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KOUN 110115
TOROUN
OKC019-085-110145-
/O.NEW.KOUN.TO.W.0008.090211T0115Z-090211T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
715 PM CST TUE FEB 10 2009
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN CARTER COUNTY IN SOUTHERN OKLAHOMA...
NORTHERN LOVE COUNTY IN SOUTHERN OKLAHOMA...
* UNTIL 745 PM CST
* AT 715 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES SOUTH OF
WILSON...MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IN THE WARNING INCLUDE ARDMORE...LONE GROVE...NORTHERN
LAKE MURRAY...OVERBROOK AND WILSON.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 24 AND 38.
TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE HARD TO
SEE. TAKE COVER NOW. IF A BASEMENT IS NOT AVAILABLE...MOVE TO AN
INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. LEAVE MOBILE HOMES AND
VEHICLES FOR REINFORCED SHELTER. STAY AWAY FROM WINDOWS.
LAT...LON 3430 9730 3425 9711 3409 9703 3399 9740
3410 9753
TIME...MOT...LOC 0115Z 234DEG 33KT 3409 9737
$$
CMS2 follow-up statements
000
WWUS54 KOUN 110126
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
726 PM CST TUE FEB 10 2009
OKC085-110136-
/O.CAN.KOUN.TO.W.0008.000000T0000Z-090211T0145Z/
LOVE OK-
726 PM CST TUE FEB 10 2009
...THE TORNADO WARNING HAS BEEN CANCELLED FOR NORTHERN LOVE COUNTY...
LAT...LON 3416 9741 3429 9727 3425 9711 3412 9706
3407 9727 3407 9733
TIME...MOT...LOC 0126Z 234DEG 32KT 3416 9725
$$
OKC019-110145-
/O.CON.KOUN.TO.W.0008.000000T0000Z-090211T0145Z/
CARTER OK-
726 PM CST TUE FEB 10 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CST FOR CENTRAL
CARTER COUNTY...
AT 726 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 3 MILES SOUTH OF
LONE GROVE...MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IN THE WARNING INCLUDE ARDMORE...LONE GROVE AND
NORTHWESTERN LAKE MURRAY. IT APPEARS THAT THE MOST DANGEROUS PART
OF THIS STORM WILL PASS ACROSS NORTHWEST ARDMORE BETWEEN 730 PM
AND 745 PM.
IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.
TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE HARD TO
SEE. TAKE COVER NOW. IF A BASEMENT IS NOT AVAILABLE...MOVE TO AN
INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. LEAVE MOBILE HOMES AND
VEHICLES FOR REINFORCED SHELTER. STAY AWAY FROM WINDOWS.
LAT...LON 3416 9741 3429 9727 3425 9711 3412 9706
3407 9727 3407 9733
TIME...MOT...LOC 0126Z 234DEG 32KT 3416 9725
$$
CMS000
WWUS54 KOUN 110132
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
732 PM CST TUE FEB 10 2009
OKC019-110145-
/O.CON.KOUN.TO.W.0008.000000T0000Z-090211T0145Z/
CARTER OK-
731 PM CST TUE FEB 10 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CST FOR CENTRAL
CARTER COUNTY...
AT 731 PM CST...DOPPLER RADAR AND STORM SPOTTERS OBSERVED A TORNADO
NEAR LONE GROVE...MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IN THE WARNING INCLUDE ARDMORE...LONE GROVE AND
NORTHWESTERN LAKE MURRAY. THE TORNADO IS LIKELY TO AFFECT LONE
GROVE AND THE NORTHWEST PARTS OF ARDMORE BY 745 PM.
IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.
TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE HARD TO
SEE. TAKE COVER NOW. IF A BASEMENT IS NOT AVAILABLE...MOVE TO AN
INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. LEAVE MOBILE HOMES AND
VEHICLES FOR REINFORCED SHELTER. STAY AWAY FROM WINDOWS.
LAT...LON 3416 9741 3429 9727 3425 9711 3412 9706
3407 9727 3407 9733
TIME...MOT...LOC 0131Z 234DEG 32KT 3418 9721
$$
CMSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Feb 10, 5:44 PM CST, 1 hour 31 minutes earlier.
Area forecast discussion, Feb 10, 5:44 PM CST, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 544 PM CST TUE FEB 10 2009 .AVIATION... /0Z TAFS/...THUNDERSTORMS WILL AFFECT SITES THIS EVENING FROM KSPS TO KLAW TO KPNC AND SOUTHEAST. STRONG WINDS AND SOME HAIL MAY ACCOMPANY THESE STORMS. THE LINE OF STORMS WILL SHIFT EAST OF THE TAF SITES MID TO LATE EVENING. A DRYLINE WILL MOVE ACROSS THE AREA THIS EVENING SHIFTING WINDS TO THE SOUTHWEST WITH A COLD FRONT MOVING THROUGH THE REGION LATER TONIGHT/WED MORNING. LIGHT RAIN WILL BE POSSIBLE AND LOW CLOUDS /1000FT OR LESS/ WILL ALSO AFFECT PORTIONS OF NORTHERN OK EARLY WED MORNING AS THE STORM SYSTEM MOVES ACROSS THE REGION. CLOUDS WILL GRADUALLY DECREASE ACROSS THE AREA WEDNESDAY AS THE SYSTEM EXITS THE AREA. && .PREV DISCUSSION... /ISSUED 150 PM CST TUE FEB 10 2009/ DISCUSSION... 18Z SOUNDING FROM OUN/FWD INDICATES CAP IS NEARLY ERODED FROM FWD SOUNDING WHILE SOME WORK IS STILL NEEDED FARTHER NORTH. SATELLITE IMAGERY INDICATES LEAD WAVE MOVING ACROSS WESTERN/NORTH TEXAS THIS AFTERNOON WITH CONVECTION DEVELOPING AHEAD OF THIS FEATURE IN SOUTHERN AND NORTHERN OKLAHOMA. EXPECT AS MAIN SYSTEM NEARS AND STRONG 120-130 KT JET LIFTS ACROSS TX/OK THAT DEEP CONVECTION WILL DEVELOP NEAR A SHARPENING DRYLINE. LAPS ANALYSIS SHOWS CAPE VALUES BETWEEN 1500 TO NEAR 2000 J/KG ACROSS PARTS OF WESTERN NORTH TEXAS INTO SOUTHERN OK. STORMS MAY INITIALLY BE WIDELY SCATTERED BEFORE NUMEROUS STORMS FORM IN A LINEAR MODE AS STRONGER FORCING OVERSPREADS THE AREA. SEVERE CONVECTION SHOULD EXIT MOST OF THE CWA BY MIDNIGHT WITH SOME WRAP AROUND MOISTURE ACROSS NORTHWEST/NORTH CENTRAL OKLAHOMA. CAA WILL STRENGTHEN ACROSS NORTHERN OKLAHOMA LATE TONIGHT INTO WEDNESDAY MORNING. A WIND ADVISORY MAY BE NEED FOR STRONG NORTHWEST WINDS ACROSS NW/NC/WC OKLAHOMA FROM NEAR 9Z INTO LATE MORNING WEDNESDAY. CONDITIONS SHOULD RAPIDLY IMPROVE WEDNESDAY AFTERNOON WITH CLEARING SKIES AND LESS WIND. WILL KEEP IN SLIGHT/CHANCE POPS ACROSS MAINLY NORTHERN OKLAHOMA FOR NEXT WAVE THAT WILL MOVE ACROSS SOUTHERN/CENTRAL PLAINS. COOLER/COLDER AIR WILL FILTER INTO THE REGION BEHIND THE SHORTWAVE ON FRIDAY. TWO MORE SYSTEM WILL APPROACH THE REGION IN A PROGRESSIVE FLOW. TIMING AND AMPLITUDE OF EACH SYSTEM VARIES BETWEEN THE GFS AND EC. AT THIS TIME... WILL ADVERTISE THE BEST CHANCE FOR PRECIPITATION TO BE IN THE MONDAY TO MONDAY NIGHT TIME PERIOD. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 42 62 35 62 / 70 10 0 10 HOBART OK 41 62 36 63 / 40 10 0 0 WICHITA FALLS TX 46 68 37 67 / 40 0 0 10 GAGE OK 36 59 30 60 / 40 10 0 0 PONCA CITY OK 42 54 35 60 / 70 40 0 10 DURANT OK 50 67 39 64 / 90 10 0 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 32/25/01
Hazardous weather outlook, Feb 10, 5:55 PM CST, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
555 PM CST TUE FEB 10 2009
OKZ004>048-050>052-TXZ083>090-111300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
555 PM CST TUE FEB 10 2009
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH
TONIGHT ACROSS PART OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA EXTENDS EAST OF A LINE FROM PONCA CITY TO ANADARKO TO
SEYMOUR.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL EXIST UNTIL 11 PM.
IMPACTS...
THE STRONGEST THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WINDS TO
80 MPH AND HAIL TO THE SIZE OF TENNIS BALLS. A FEW TORNADOES ARE POSSIBLE.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS UNTIL 11 PM.
DISCUSSION...
INCREASING WIND SHEAR IN A FAVORABLY MOIST AIRMASS WILL ALLOW
THUNDERSTORM DEVELOPMENT ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA
THIS EVENING. A FEW EXTANT THUNDERSTORMS IN CENTRAL OKLAHOMA WILL BE
CAPABLE OF SEVERE LEVELS BUT THEY ARE EXPECTED TO DIMINISH BEFORE
LATE EVENING.
PROBABILITY TABLE...
VALID THROUGH 700 AM CST WEDNESDAY FEB 11.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORM OUTLOOK...
NONE.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
WEDNESDAY.In the hours before
Local storm report, Feb 10, 5:17 PM CST, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
517 PM CST TUE FEB 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM HAIL MARLOW 34.64N 97.96W
02/10/2009 E1.75 INCH STEPHENS OK AMATEUR RADIO
&&
SMITHLocal storm report, Feb 10, 5:30 PM CST, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
530 PM CST TUE FEB 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM HAIL DUNCAN 34.52N 97.97W
02/10/2009 E0.88 INCH STEPHENS OK AMATEUR RADIO
&&
SMITHSpecial weather statement, Feb 10, 5:30 PM CST, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 530 PM CST TUE FEB 10 2009 OKZ028-029-040-102345- CLEVELAND OK-MCCLAIN OK-GARVIN OK- 530 PM CST TUE FEB 10 2009 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLEVELAND...GARVIN AND MCCLAIN COUNTIES. A LINE OF SEVERE THUNDERSTORMS WAS LOCATED FROM NEAR CHICKASHA TO RUSH SPRINGS AND MARLOW AT 530 PM CST...MOVING NORTHEAST AT 45 MPH. THIS LINE OF STORMS WILL APPROACH MOORE...NORMAN...PURCELL AND PAULS VALLEY OVER THE NEXT 30 TO 60 MINUTES. WARNINGS MAY BE REQUIRED. PEOPLE IN CLEVELAND...GARVIN AND MCCLAIN COUNTIES...INCLUDING THE CITIES OF MOORE...NORMAN AND OKLAHOMA CITY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Local storm report, Feb 10, 5:38 PM CST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
538 PM CST TUE FEB 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM HAIL 3 E TABLER 35.05N 97.77W
02/10/2009 E0.88 INCH GRADY OK AMATEUR RADIO
&&
SMITHLocal storm report, Feb 10, 5:51 PM CST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
551 PM CST TUE FEB 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL ANADARKO 35.07N 98.24W
02/10/2009 E2.00 INCH CADDO OK AMATEUR RADIO
TIME APPROXIMATE.
&&
SMITHSpecial weather statement, Feb 10, 6:20 PM CST, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 620 PM CST TUE FEB 10 2009 OKZ045-050-110045- LOVE OK-JEFFERSON OK- 620 PM CST TUE FEB 10 2009 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR JEFFERSON AND LOVE COUNTIES. A SEVERE THUNDERSTORM WAS LOCATED 16 MILES SOUTHWEST OF OSCAR AT 620 PM CST...MOVING NORTHEAST AT 40 MPH. THIS STORM HAS BECOME BETTER DEVELOPED OVER THE PAST 15 MINUTES. A TORNADO WARNING IS IN EFFECT FOR MONTAGUE COUNTY IN NORTH TEXAS. A SEVERE THUNDERSTORM WARNING WILL LIKELY BE REQUIRED AND POSSIBLE A TORNADO WARNING OVER THE NEXT 30 MINUTES. PEOPLE IN JEFFERSON AND LOVE COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 6:28 PM CST | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Garvin, Grady, Jefferson, Stephens | 47 min |
| Feb 10, 6:28 PM CST | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love | 47 min |
| Feb 10, 6:45 PM CST | Severe Thunderstorm Warning | OUN | Jefferson | 30 min |
| Feb 10, 6:50 PM CST | Tornado Warning | OUN | Carter, Jefferson, Love | 25 min |
| Feb 10, 7:14 PM CST | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 31 min |
| Feb 10, 7:38 PM CST | Tornado Warning | OUN | Carter, Murray | 37 min |
| Feb 10, 8:06 PM CST | Tornado Warning | OUN | Johnston, Murray, Pontotoc | 24 min |
| Feb 10, 8:10 PM CST | Severe Thunderstorm Warning | OUN | Love | 50 min |
| Feb 10, 8:26 PM CST | Tornado Warning | OUN | Coal, Pontotoc | 34 min |
| Feb 10, 8:39 PM CST | Severe Thunderstorm Warning | OUN | Johnston, Marshall | 51 min |
| Feb 10, 8:58 PM CST | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Pontotoc | 32 min |
| Feb 10, 9:19 PM CST | Severe Thunderstorm Warning | OUN | Atoka | 26 min |
Nearby
Tornado Warnings in Oklahoma, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.